MathSciNet Relay Station
MathSciNet bibliographic data
MR2536805 34L40 (34A55)
Yang, Chuan-Fu; Yang, Xiao-Ping An interior inverse problem for the Sturm-Liouville operator with discontinuous conditions. Appl. Math. Lett. 22 (2009), no. 9, 1315–1319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement